MAUDE Adverse Event Report: BECTON DICKINSON BD¿ LARGE SHARP COLLECTOR, RED, LIQUID ABSORBING PAD, 34L; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ LARGE SHARP COLLECTOR, RED, LIQUID ABSORBING PAD, 34L; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305615
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
In this mdr, bd corporate headquarters in (b)(4) has been listed as (b)(4) is an oem manufacturing site.Medical device expiration date: unknown.Initial reporter address 1: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that prior to using the bd¿ large sharp collector, red, liquid absorbing pad, 34l, the lids were missing.The following information was provided by the initial reporter: reported issue: missing lids.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 03-may-2022.H.6.Investigation: photos representation was provided for the complaint.Sample was received and investigation performed.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids for the same part number throughout the last twelve months.According with this investigation and evidence received, it can be seen the following: there are lids missing from the package.We can confirm the lot number 2032953 was manufactured by flex on 02/01/2022.The product is in its original packaging.There were received 8 sharps containers without lids returned in vernon hills.With this information it can¿t be concluded this failure mode as related to the manufacturing process since the review of the weighing system records for the lot number provided (2032953) was made and no irregularity was detected.There are many variables that can generate this failure mode due to unknown handling and transportation by the distributor when sending the product to the customer, if the material is stored, if there are partial sales or if there were mishandling during the customs review.Additional information on handling and storage within the distributor's facilities is needed to rule out that this problem has been generated by the distributors, since distributors may make partial sales and the controls to handle the remaining material are unknown, therefore, the probability that they send boxes with incorrect quantities could happen.Additionally, as part of the investigation, a review of customer complaint records was conducted according to qc records, two complaints were received during the last twelve months for the same part number and problem.Based on the information provided, it was determined that this failure mode is not related to the manufacturing process since acceptable records were found for each box manufactured (greater than the lowest validated limit under the weighing system) of the lot number reported under this customer complaint.

Brand Name
BD¿ LARGE SHARP COLLECTOR, RED, LIQUID ABSORBING PAD, 34L
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14290237
Report Number2243072-2022-00621
Device Sequence Number1532366
Product Code FMI
UDI-Device Identifier00382903056156
UDI-Public00382903056156
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305615
Device Catalogue Number305615
Device Lot Number2032953
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date07/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown